MathSciNet Relay Station
MathSciNet bibliographic data
MR2496748 53C26 (53C29)
Barberis, María L.; Dotti, Isabel G.; Verbitsky, Misha Canonical bundles of complex nilmanifolds, with applications to hypercomplex geometry. Math. Res. Lett. 16 (2009), no. 2, 331–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement